Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What to do if not relived from stomach pain and loose motion after taking medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear Doctor Past 3 weeks i have stomach pains. When consulted with doctor he said it is gastro and give some medication and a shot to stop the stomach pain and loose motions. It took a week to cure. Its been 2 weeks i still have minor stomach pain and loose motions come and go. I have lost some weight due to this. Kindly suggest.
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 38 minutes later
Brief Answer: you need investigations Detailed Answer: Hello XXXXXXX I have read your query. I am sorry about your current health status. Have you been investigated for this? Was a stool routine test done? If I were your treating doctor, I would first suggest you to get a stool routine done, along with basic blood investigations. If the stomach pain was recurrent, I would also recommend an ultrasound scan of the whole abdomen. In most probability, this seems like an acute intestinal infection or colitis, which a stool routine test can confirm. A course of effective intestinal antibiotics like Norfloxacin along with Metrogyl would suffice in such a case. Please do get back to me with the investigations and treatment taken. Awaiting your response. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor